MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 3.5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 3.5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number TRULIANT TIB IMP CRC INSERT SZ 3.5, 11MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094); Joint Laxity (4526)
Date of Event 08/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient had an initial tka on (b)(6) 2020.The patient showed up to the clinic with pain and synovitis.The patient was revised on (b)(6) 2022.Laxity was noted.There was some pitting and surface changes noted on the insert.The patient was stable and had good rom.A new insert was implanted.The patient left in stable condition.
 
Additional Manufacturer Narrative
Pending investigation.Concomitant medical products: 02-020-13-0235 - truliant cr cem fem cr cem left sz 3.5 sn: (b)(4), 02-022-45-3525 - truliant tib fit tray cem sz 3.5f / 2.5t sn: (b)(4), 200-02-35 - three peg patella 35mm sn: (b)(4), 201-78-15 - holding pin mini sharp point 4 pk sn: (b)(4), 521-78-23 - threaded pin size 2.3 collared 2pk sn: (b)(4), 521-78-32 - threaded pin size 3.0 collarless 2pk sn: (b)(4), 521-78-32 - threaded pin size 3.0 collarless 2pk sn: (b)(4), 521-78-36 - threaded pin size 5.1 collarless 2pk sn: (b)(4), a10012 - gps implant kit v2 sn: (b)(4).
 
Additional Manufacturer Narrative
H3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The patient has bilateral knee replacements, this suggests joint maladies.The cause of the subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s condition.H7: z-0023-2022.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: h6.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d, g.The revision reported may have been due to prosthesis wear, and/or instability.However, the reported instability could not be confirmed.Additionally, potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP CRC INSERT SZ 3.5, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15349005
Report Number1038671-2022-01024
Device Sequence Number20140560
Product Code JWH
UDI-Device Identifier10885862307705
UDI-Public10885862307705
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/09/2025
Device Model NumberTRULIANT TIB IMP CRC INSERT SZ 3.5, 11MM
Device Catalogue Number02-022-51-3511
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2022
Supplement Date Received by Manufacturer10/11/2022
06/25/2024
07/09/2025
Initial Report FDA Received Date09/02/2022
Supplement Report FDA Received Date10/29/2022
01/03/2025
07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/20/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale